# SDR HALA2011100100421

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 36,524 hours, 6,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCE A LIGHTING STRIKE AFTER TAKEOFF.  FOUND LIGHTING STRIKE DAMAGE ON TOP SURFACE OF RT OTBD FLAP ABOVE OTBD FAIRING, AND LIGHTING STRIKE EXIT DAMAGE ON LT WINGLET T/E TOP.  PERFORMED HAL-M251-767 INSP OF ACFT & OPS CK OF RADIO & NAVIGATION SYS.  REPAIRED DAMAGE IAW SRM 57-31-01,TREATED, PRIMED & PAINTED IAW SRM 51-20-01.
